Author(s): Pankaj

Email(s): pankajarora1242@yahoo.com

DOI: 10.5958/2349-2988.2018.00027.X   

Address: Pankaj
Department of Mathematics,
Indira Gandhi University, Meerpur (Rewari)-122502, Haryana, India
*Corresponding Author

Published In:   Volume - 10,      Issue - 3,     Year - 2018


ABSTRACT:
In this paper, we find some new determinantal identities using generalizedk-Tribonacci sequences which are defined as:


Cite this article:
Pankaj. Determinantal Identities of k-Tribonacci Sequences. Research J. Science and Tech. 2018; 10(3):197-200. doi: 10.5958/2349-2988.2018.00027.X


Recomonded Articles:

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags